# SDR AALA20120727009

- Difficulty date: July 12, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 36,104 hours, 14,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUTOUT LOWER SILL WEB ON UPPER AND LOWER SURFACES SEVERAL AREAS BETWEEN STATIONS 796 AND 847.  INSTALLED NEW DOOR SILL WEB PER AARD 51-10-05 AND BOEING DRAWING 146A8340.
